# SDR 97ZZZX4438

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3278Q
- Make and model: Cessna 402CESSNA
- Aircraft serial: 4020078
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Truss
- Part number: 50420021
- Condition: Cracked
- Location: Nlg Drag Brace
- Part time: 9,160 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR DRAG BRACE TRUSS CRACK FOUND DURING SCHEDULED INSPECTION OF LANDING GEAR.  STARTED AT WELD, PROGRESSED APPROXIMATELY .8750 INCH OF TUBING DIAMETER.  SUBMITTER STATED CAUSE UNKNOWN, POSSIBLY AGE.
